# SDR SWIA202507170529

- Difficulty date: May 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY LANDING HAS A CRACK NEXT TO THE ADG PUMP  (C-CHECK RO 07/16/2025)REPAIRED THE CRACK ON THE RHS TRU BAY FLOOR PER CRJ900 SRM 53-11-43-201-001-A01 TYPE 2 PROCEDURE STEPS 1-4.A PARAS (C) THRU (N) FOR THE CRACK REPAIR ON THE RHS AT FS193.00 ELECTRICAL BAY FLOOR WEB. ALL STEPS COMPLIED WITH IN THEIR ENTIRETY. SKYCARD 51-900-1002-SKY COMPLIED WITH.
